MAUDE Adverse Event Report: EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 3F/2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-04-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Joint effusion (4849)
Date of Event 11/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: 200-63-09 optetrak cr tibial insert size 3 slope + 9mm 2939706; 230-02-03 optetrak cr cemented ak femoral component l3 4042144.
 
Event or Problem Description
As reported, approximately 9 years post initial left total knee arthroplasty (tka) using cr slope with tibial insert, the patient complained of knee swelling and pain.The surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of all knee device was performed.Breakage and wear was observed in the retrieved tibial insert.Also, damage was observed in posterior of tibial tray due to contacting to the femoral component.The surgeon decided to replace all components with a competitor prosthesis.The tibial tray was damaged and found metal powder.The surgeon retrieved and cleaned it appropriately during the surgery.The patient's bone quality was normal and the patient had high activity level.It was also noted that the patient had not worn a knee brace following surgery.The event did not lead to surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Report number: 1038671-2024-04450 and 1038671-2025-00588 this follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04450 and 1038671-2025-00588.The revision reported was likely the result of full thickness prosthesis wear of the posterior edge of the tibial insert and subsequent wear between the tibial tray and femoral component secondary to contributions from instability and/or combined tibial slope leading to articulation of the femoral component on the posterior edge of the tibial insert.However, the contributions of instability or component positioning to the sequence of events cannot be confirmed as the devices were not available for evaluation and neither radiographs nor clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CEMENTED FINNED TIB. TRA SZ 3F/2T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20738272
Report Number1038671-2024-04452
Device Sequence Number8613840
Product Code JWH
UDI-Device Identifier10885862039729
UDI-Public10885862039729
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2020
Device Catalogue Number200-04-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight58 KG